# SDR C2XA97IA283

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120RT
- Aircraft serial: 120125
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 12022670001
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND LEFT VERTICAL FLOOR SUPPORT AT FRAME NR 13 CRACKED.  MAINTENANCE STOP DRILLED CRACK AND INSTALLED REPAIR DOUBLER IAW EMB120 SRM 51-10-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
